advertisement
Question
Posted by: Charlene | 2011/01/11

pregnant after injection

Hi, i recently had a baby, he was 3 months old yesterday.
Last month i started my period on the 5 Dec, that day i got my injection. the doctor said to wait a week before we have intercourse - we waited 10 days.

Though this month i have not started my period yet, i am 6 days late. Could i be pregnant, or could it just be my hormones adjusting?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal not to have periods on the injection. Pregnancy would be unlikely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: gynaedoc | 2011/01/13

It is normal not to have periods on the injection. Pregnancy would be unlikely.

Best wishes

Reply to gynaedoc
Posted by: M | 2011/01/12

I''m on the injection for 14 years now.In this time I maybe got my periods 2 or 3 times.I even get period pain from time to time.The sister at the local clinic told me that this is normal.It is just later the period pain is bad(because you are not used to it anymore).Do a pregnancy test just to ease your mind.Good Luck

Reply to M
Posted by: Star | 2011/01/11

The injection can make your periods go away, I never got them while on the injection. Do preg test is you doubt the effectiveness, but the injection is pretty safe.

Reply to Star
Posted by: Cherise | 2011/01/11

It might be the hormones but i know a close friend of mine fell pregnant &  gave birth to twins even though she never missed her regular injections

Reply to Cherise

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement